# SDR SROM200200010

- Difficulty date: February 16, 2002
- Submitted: March 2, 2002
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 30,928 hours, 31,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952161
- Condition: Cracked
- Location: Cargo Door
- Part time: 30,928 hours, 31,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND AFT CARGO DOOR NR 1 TRANSVERSE BEAM FROM BOTTOM O/B T-CHORD VERTICAL FLANGE CRACKED AT FWD STOP-PIN FITTING BETWEEN FIRST & SECOND FASTNER.  REMOVED AFT CARGO DOOR TRANSVERSE BEM & INSTALLED REPLACEMENT BEAM.
